# SDR CHQA201100388

- Difficulty date: September 26, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 25,786 hours, 20,928 cycles
- Engine: Allsn AE3007A
- Engine time: 23,302 hours, 19,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Part time: 16,423 hours, 12,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A LAVATORY SMOKE INDICATION ON EICAS.  F/A VERIFIED SMOKE COMING FROM LAVATORY.  RETURNED AND LANDED WITHOUT INCIDENT.   FIRE DEPT. INFRARED IMAGING LOCATED HOT AREA IN FLOOR OF CARGO BAY TO FLOOR OF LAVATORY.   MAINTENANCE FOUND RT ENGINE TO BE AT FAULT.  REPLACED THE RT ENGINE.  OPS AND LEAK CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
